Medical Questions > Womens Health > Vaginal and Uterus Health Forum

UTI and yeast infection medicine ?

Must Read
Yeast infection and candida albicans basics - we review causes and risk factors. Start learning how to fight yeast infections by clicking here....
Yeast infections affect warm, moist parts of the body. Learn the signs and symptoms of yeast infections as they appear on the skin, oral and genital areas....
I have a UTI and am taking antibiotics. I am guessing that this is why I got a yeast infection except I've never gotten the two at the same time before. Is it safe for me to continue taking my antibiotics and use medicine for the yeast infection at the same time? Also, I know that eating yogurt while on antibiotics can help prevent yeast infections so would it be a good idea for me to eat some or should I just leave the yeast problem to the medicine?

Thanks
Did you find this post helpful?
|

replied January 23rd, 2010
Experienced User
I almost always get yeast infections after taking antibiotics. The antibiotics kill off bacteria that is normally present in the vagina and then the yeast grows unchecked. The medicine can be taken with your antibiotics. If you are only halfway thru your antibiotics you may need to repeat the treatment for the yeast infection if the symptoms return. If it persists, contact your doctor. Yogurt can't hurt Smile
|
Did you find this post helpful?

replied January 23rd, 2010
Experienced User
sorry just saw the date of your question
|
Did you find this post helpful?